# SDR SWAA2023102407782

- Difficulty date: October 5, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 13,127 hours, 5,989 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D IS DELAMINATED 25' AFT OF THE T/E TOOL SIDE SHOULD READ: PANEL 191D IS DELAMINATED 25' FWD OF THE T/E TOOL SIDE<[01] PANEL 191D DELAMINATION 25' AFT OF THE T/E TOOL SIDE WAS REPAIRED IAW SRM 51-70-05-2R-2 & FINISH RESTORED REFERENCE PARA 4 L.;[02] VERIFIED PANEL 191D DELAMINATION 25' AFT OF THE T/E TOOL SIDE WAS REPAIRED PER SRM 51-70-05-2R-2.
